Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red stool after fast food. Why did I bleed? Is there an ulcer?

Last night I had a lot of ketchup along with fries, the next morning I have reddish stool but no pain. Is this the effect of the ketchup? I also suffered from Ulcer last year and was hospitalized for couple of days after I started bleeding from stool but never expirenced pain and was under medication for almost 3-4 months. The doctors then concluded saying that I was recovering and can stop taking medicine. But now I m worried since this morning. Could this be the signs of Ulcer again or too much ketchup from last night dinner?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
If your color of stool is like frank blood or it is blackish? Usually bleeding ulcer passes black colored stool not red.
you must watch it for your next stool if it is still blackish red then you have to worry & go for stool test to confirm other wise it may be due to your food.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor